Fevarol 4 comp

1,200 RWF

View product description

Fevarol is indicated in the symptomatic treatment of:

  • fever
  • headache
  • rhinitis associated with colds and flu

This product contains 3 packs each containing 4 capsules

This product is over the counter.

Quantity:

Available to order

Dial*911*22*133289# then enter to order from your phone

Fevarol is indicated in the symptomatic treatment of fever, headache, nasal congestion, rhinitis, associated with colds and flu

A call center representative shall reach out to you to confirm the order and to ask you if you would like to talk to a pharmacist before confirming the order.

Composition

  • Paracetamol 500 mg, Caffeine 30 mg, Phenylephrine hydrochloride 5mg, Chlorphenamine maleate 2 mg

Side effects

  • Drowsiness,
  • dizziness,
  • dry mouth/nose/throat,
  • headache,
  • upset stomach,
  • constipation, or trouble sleeping may occur

For more information, read the leaflet inside, or contact your pharmacist or doctor.

There are no reviews yet.

Thank you for leaving a review for Fevarol 4 comp

Leave a Reply

Your email address will not be published.